Thigh Burns & Low Blood Sugar Level

QUESTION: What is the cause of thigh burns when blood sugar level is low?


ANSWER: Hi there,

In purpose to understand why the thigh burns when someone has low blood glucose level, let me tell you one thing:

  • The part of the human body, which requires only glucose for its normal function, is the brain.

    Besides this, remember that the brain doesn’t have glucose storage, which means that its function depends only on the blood glucose concentration.

    So, according to this, when there is not enough glucose in your blood, the brain starts to suffer and it is not able to work properly.

    Of course, this leads to overstimulation of certain brain centers and poor functioning of others.

    The cumulative effective of all these changes in the central nervous system results with tight burns all over the body, sweating, white spots, fast or irregular heartbeat and others.

    You have to remember that the peripheral nervous system, I mean the nerves, are under the control of central nervous system (brain).

    So, when the brain is suffering, the nerves are suffering too. This, of course, results with thigh burns, the thing for which you are asking.

  • In purpose to help you, I will advise you to keep something sweat (chocolate or glucose tablet) in your pocket.

    So, when you experience some or all of the symptoms mentioned above, eat the chocolate or chew the glucose tablet immediately.

    In this way, you will give you organism some more glucose and the brain will not suffer any more.

    Hope it helped!

    Dr.Alba

  • Click here to post comments or follow up

    Ask the Doctor now? Simply click here to return to Complications from diabetes.

    Type 2 Diabetic Weight Loss Causes?

    by Samitha Shan
    (Bangalore,Karnataka,Bangalore)

    QUESTION: My mother is diabetic she is 60yrs old. Her sugar levels are under control but she is having unexplained weight loss.

    She is taking ayurvedic medicines for energy and controlling sugar levels along with allopathy medicine.

    What is the reason for her unexplained weight loss?

    ANSWER: Hi Samitha,

    It is good to hear that your mother is controlling her diabetes with ayurvedic and allopathy medicines.

    With regards to her unexplained and sudden weight loss, I would like to make you some questions to determine the right reason:

    1. What kind of medicines is she taking. Look carefully to the label if there is any note regarding weight loss.

    Or, you can talk to the pharmacist where you take the medicines or to her doctor to know any side effects of ayurvedic medicines related to weight loss.

    2. For how long have you noticed weight loss in your mother? Is it within days, months or within 1 year? How much weight has she lost? (20 or more kilos?)

    3. Is she taking any other medicine? Perhaps that drug could explain her weight loss.

    4. Does your mother suffer from any thyroid problems? That could explain her problem too. Keep in mind that thyroid problems are often related to diabetes.

    5. Does she have any problem with colon or passing the feces? Sometimes, colon cancer is related to sudden weight loss in diabetics.

    These are some of the things that passes to my mind to find out what is causing sudden weight loss in your diabetic mother.

    Please consult her doctor to determine the right one. Hurry up.

    Hope you will find the culprit to your mother's problems and hope it would not be a "bad" one.

    Dr.Alba

    Click here to post comments or follow up

    Ask the Doctor now? Simply click here to return to Complications from diabetes.

    Explore More...